# SDR 2010FA0000181

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N910SY
- Make and model: Cessna 510
- Aircraft serial: 5100009
- Aircraft time: 1,147 hours, 917 cycles
- Engine: Pwc PW615FA
- Engine time: 1,147 hours, 917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 35C051001
- Condition: Making Metal
- Location: Right
- Part time: 1,147 hours, 917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CREW SHUTDOWN RT ENG AFTER HEARING A BANG AND NOTICING ITT RISE AT ALTITUDE 27,000 FT ON 18FEB2010.  CREW LANDED.  REMOVED THIS ENGINE AFTER FINDING METAL IN OIL & DEBRIS ON CHIP DETECTOR. COMPLETED A SOAP ANALYSIS WITH NORMAL RESULTS. REMOVED THE ENGINES FADEC PN 35C4035-03, SN 06-150 AND DOWNLOADED ENGINE DATA. SENT ENGINE TO MFG FOR ANALYSIS. CONTACTED THE LOCAL FAA FSDO AT SAINT ANN, MO, MFG AND ACFT MFG ON 18FEB2010. INSTALLED A RENTAL/SERVICEABLE ENGINE SN LB0015 AND COMPLETED A SUCCESSFUL GROUND RUN.
